# SDR SWIA2019101746504

- Difficulty date: August 30, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Pax Door Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUPS FOR PAX DOOR HAND RAIL BRACES IN FLOOR SUPPORT AT PAX DOOR OPENING ARE CORRODED. (C-CHECK) RO: 10/16/2019 BLENDED CORROSION AT CUPS FOR PAX DOOR HAND RAIL BRACES IN FLOOR CUPPORT IAW SRM. INSTALLED NEW FWD AND AFT CUPS FOR HAND RAIL BRACES IN FLOOR SUPPOR IAW SRM.
